A countable Teichmüller modular group

Katsuhiko Matsuzaki*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)


We construct an example of a Riemann surface of infinite topological type for which the Teichmüller modular group consists of only a countable number of elements. We also consider distinguished properties which the Teichmüller space of this Riemann surface possesses.

Original languageEnglish
Pages (from-to)3119-3131
Number of pages13
JournalTransactions of the American Mathematical Society
Issue number8
Publication statusPublished - 2005 Aug
Externally publishedYes


  • Hyperbolic Riemann surface
  • Pants decomposition
  • Quasiconformal mapping class group
  • Teichmüller space

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'A countable Teichmüller modular group'. Together they form a unique fingerprint.

Cite this